# SDR SWAA2015101945075

- Difficulty date: September 24, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 3 FLAP TRACK FAIRING ANGLE CRACKED AT WBL 198.60.  R & R ANGLE IAW SRM & DWG.
